# SDR CALA2023110603287

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 121,910 hours, 18,984 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 3233
- Condition: Faulty
- Location: Sta 840
- Part time: 770,503 hours, 714,778 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT DK PACK INOP ANNUNCIATOR LIGHT INOP.FLT DECK TEMP EICAS MESSAGE. REQUEST MEL FOR FLIGHT DECK ANNUN LIGHT. DDP COMPLIED WITH. OK TO DEF TRIM AIR FLIGHT DECK ANNUNCIATOR LIGHT. AFFECTED ITEM IS TRIM AIR FLIGHT DECK ANNUNCIATOR LIGHT. SEE PICTURE OF LIGHT REPLACED THE FLT DECK PACK ANNUNCIATOR LIGHT ASSY. OPS GOOD. PLACARD REMOVED. FLIGHT DECK TEMP CONTROL INOP COMPLIED WITH AMM PACK TEMP CONTROL BITE 21-51-14-705-035. NO FAULTS,NO MSG SHOWING. OPS BOTH PACKS WITH NO DISCREPENIES. SYS OPS NORMAL REOPEN IAH U064797 02NOV23 FOR: CLOSED IN ERROR PROBLEM STILL THERE... VALVE, TRIM AIR OFF 75-2161-9-0005 3233 ON 75-2161-9-0005 2497 VALVE, TRIM AIR OFF 75-2161-9-0005 3233 ON 0000 F/D TEMP MSG RETURNED. NOW SHOWING TRIM AIR VALVE FAULT ON ZONE COMPLIED WITH AMM PACK TEMP CONTROL BITE 21-51-14-705-035. NO FAULTS,NO MSG SHOWING. OPS BOTH PACKS WITH NO DISCREPENIES. SYS TEMP CONTROL BITE. REPLACED F/D TRIM AIR MODULATING VALVE, ALL OPS & LEAK CKS GOOD. REF AMM 21-61-07. PARTS USED: OPS NORMAL 75-2161-9-0005,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1715704 SN OFF 3233.
